[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
My Husband has always passed out when given a shot. He is 6 ft 2 and when we tell the nurses they laugh and think we are over reacting until they give him a shot and see for themselves. Yesterday he was having surgery and we warned the nurses that when they put his IV in they have to do it quickly, they just made a joke of it and it took them a long time to get it in. Well he had a major reaction this time and his heart rate dropped so low and they couldnt get it back up so they had to give him a shot of atrophen to get his heart going as it should. Then we were told that he has vaso vagel reaction. This happens everytime he has shots or IV's put in, this time it was just more severe. I am now trying to find info on this. We feel that one day it may kill him just getting an IV. If you know of anymore Websites with info. can you pass them on.. I wish you well.